MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER
Model Number MAX 2
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the v-pro max 2 sterilizer and confirmed that the unit was operating according to specification.No issues were noted with the function and operation.No repairs were required, and the unit was returned to service.The user facility was counseled on the proper use and operation of the sterilizer, specifically on proper safety precautions when moving the sterilizer.The v-pro max 2 sterilizer operator manual states, "warning personal injury and/or equipment damage hazard lifting or moving the sterilization system required more than one person.Note unit weight (refer to installation checklist in operator manual.)" no additional issues have been reported.
 
Event or Problem Description
The user facility reported that after an instrument fell underneath their v-pro max 2 sterilizer, an employee moved the unit to retrieve the instrument and obtained a cut on their hand.The employee washed their hands, applied bandages, and returned to work.

Brand Name
V-PRO
Common Device Name
V-PRO MAX 2 STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24005701
Report Number3005899764-2026-00001
Device Sequence Number4746656
Product Code MLR
UDI-Device Identifier00724995158354
UDI-Public(01)00724995158354(11)181228
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAX 2
Device Catalogue NumberVP50002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown